# SDR CALA2013103192537

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,282 hours, 14,308 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C HYD 2 PUMP WILL NOT SHED FOR ENG START.  C2 PUMP SWITCH CIRCUIT CARD.  CLEANED C2 PUMP LOW PRESSURE SWITCH CANON PLUG.  INSPECTED CONNECTIONS ON ELCU, CONNECTIONS SECURE.  ALL INDICATIONS OPERATIONS NORMAL.
